# SDR UIEA2019071804787

- Difficulty date: July 18, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,027 hours, 16,049 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Panel
- Part number: 233N320111
- Part serial: D00445
- Condition: Abnormal
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT, CA WINDSHIELD WIPERS FAILED IN "OFF" POSITION WITH WIPER AT HIGH SPEED. FO'S  WIPER WAS INTERMITTENT.( REMOVED AND REPLACED WINDSHIELD WIPER OVERHEAD PANEL ASSY IAW AMM 30-42-01, OPS CHECK GOOD. )
